MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETENE; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETENE; MESH, SURGICAL, POLYMERIC
Model Number PPM1510X3
Medical Device Problem Codes Migration or Expulsion of Device (1395); Material Deformation (2976); Material Integrity Problem (2978); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Wound Dehiscence (1154); Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Bacterial Infection (1735); Purulent Discharge (1812); Emotional Changes (1831); Erythema (1840); Fistula (1862); Foreign Body Reaction (1868); Failure of Implant (1924); Unspecified Infection (1930); Inflammation (1932); Necrosis (1971); Pain (1994); Sepsis (2067); Seroma (2069); Electrolyte Imbalance (2196); Hernia (2240); Discomfort (2330); Impaired Healing (2378); Obstruction/Occlusion (2422); Ascites (2596); Abdominal Distention (2601); Fluid Discharge (2686); Constipation (3274); Thrombocytopenia (4431); Nodule (4551); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product: ppm1515x3 parietene macro pp 15x15 cm x3 (lot# soi0854x), bard composix l/p mesh- lot #: huaw2133, product id: 0134680, exp.Date: 2021-09-28.Bard composix l/p mesh- lot # hubp2097, product id: 0134113, exp.Date 2022-02-28.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced non-healing wound, failure of mesh, adhesions, mesh had bunched up and distorted, foreign body reaction, mesh protrusion, and chronic inflammation.Post-operative patient treatment included mesh removal surgery.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced defective mesh, mental pain, physical pain, suffering, disability, impairment, loss of enjoyment of life, adhesions, mesh migration with bunching, non-healing wound, failure of mesh, mesh had distorted, mesh protrusion, foreign body reaction, and chronic inflammation.Post-operative patient treatment included mesh removal surgery.
 
Additional Manufacturer Narrative
Additional info: a4, a5a, a5b, b2, b5, b6, b7, g1, h4, h6 (patient codes, ime e2402: labs abnormal for protein; c-reactive protein, fibroadipose tissue, gas collection, ileus, labs abnormal for hematocrit; creatinine; bun; albumin; globulin; alt; calcium; total b ilirubin, bowel gas within ascending colon & rectum, labs abnormal for wbc; red blood cells; hemoglobin), & additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced defective mesh, mental pain, physical pain, suffering, disability, impairment, loss of enjoyment of life, adhesions, mesh migration, non-healing wound, failure of mesh, mesh bunched up and distorted, mesh protrusion, foreign body reaction, chronic inflammation, small bowel obstruction, gas distended loops of small bowel, bowel gas within ascending colon & rectum, labs abnormal for wbc; red blood cells; hemoglobin; hematocrit; creatinine; bun; albumin; globulin; alt; calcium; sodium; chloride; potassium; phosphate; total bilirubin; protein; c-reactive protein, open abdominal wound, fibroadipose tissue, fat necrosis, serratia & streptococcus aureus, fistula, gas/fluid collection, abscess, seroma, constipation, ileus, nonhealing painful abdominal wounds, wound dehiscence, redness, discharge, tenderness, mass popping out from center of wound with yellow eschar, purulent drainage, exposed mesh, wound infections, erythema, thrombotic thrombocytopenic purpura, abdominal pain, wound breakdown, sepsis, mesh displaced, & devitalized tissue.Post-operative patient treatment included mesh removal surgery, x-ray, hernia repair with mesh, ct scan, ng tube, hospitalization, surgical excision & debridement of wound, repair of wound with rotation flap closure, wound care, medication, iv fluids, iv antibiotics, pain medication, tissue debridement nonhealing wound, mesh revision, lysis of adhesions, wound vac, iv nafcillin, bilateral component separation, secondary closure of nonhealing wound, use of blake drain, & multiple wound exportations.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced mesh contraction, defective mesh, mental pain, physical pain, suffering, disability, impairment, loss of enjoyment of life, adhesions, mesh migration, non-healing wound, failure of mesh, mesh bunched up and distorted, mesh protrusion, foreign body reaction, chronic inflammation, small bowel obstruction, gas distended loops of small bowel, bowel gas within ascending colon <(>&<)> rectum, labs abnormal for wbc; red blood cells; hemoglobin; hematocrit; creatinine; bun; albumin; globulin; alt; calcium; sodium; chloride; potassium; phosphate; total bilirubin; protein; c-reactive protein, open abdominal wound, fibroadipose tissue, fat necrosis, serratia <(>&<)> streptococcus aureus, fistula, gas/fluid collection, abscess, seroma, constipation, ileus, nonhealing painful abdominal wounds, wound dehiscence, redness, discharge, tenderness, mass popping out from center of wound with yellow eschar, purulent drainage, exposed mesh, wound infections, erythema, thrombotic thrombocytopenic purpura, abdominal pain, wound breakdown, sepsis, mesh displaced, <(>&<)> devitalized tissue.Post-operative patient treatment included bowel resection, mesh removal surgery, x-ray, hernia repair with mesh, ct scan, ng tube, hospitalization, surgical excision <(>&<)> debridement of wound, laparoscopy, repair of wound with rotation flap closure, wound care, medication, iv fluids, iv antibiotics, pain medication, tissue debridement nonhealing wound, mesh revision, lysis of adhesions, wound vac, iv nafcillin, bilateral component separation, wound exploration, secondary closure of nonhealing wound, use of blake drain, <(>&<)> multiple wound exportations.
 
Additional Manufacturer Narrative
Additional info: a4, b5, b7, h6 (device code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETENE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key11725514
Report Number9615742-2021-00901
Device Sequence Number14439745
Product Code FTL
UDI-Device Identifier20884521213828
UDI-Public20884521213828
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142091
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberPPM1510X3
Device Catalogue NumberPPM1510X3
Device Lot NumberSOJ0462X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer03/30/2022
03/12/2025
03/26/2025
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date04/18/2022
03/18/2025
04/01/2025
Date Device Manufactured10/22/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE SECTION H10
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Disability; Hospitalization;
Patient SexMale
Patient Weight78 KG
Patient EthnicityNon Hispanic
Patient RaceWhite